MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Model Number 01.22.408
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Unequal Limb Length (4534)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2025.Lot 2409210: (b)(4) items manufactured and released on 09/09/2024.Expiration date: 20/08/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event: stem: m-vizion 01.22.134 distal stem ø15mm l 180mm straight (k191816) lot.2411112 lot 2411112: (b)(4) items manufactured and released on 16/07/2024.Expiration date: 04/07/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the event was caused by a suboptimal selection of implant sizes during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
M-vizion stem was implanted on (b)(6) 2025.The patient needed to be revised because was experiencing pain, instability and leg length discrepancy, due to a too short proximal body implanted at the primary surgery.The revision surgery took place 1 month after the primary surgery and the plan was to revise only the proximal body.However, the disassembly rod bent during proximal stem extraction from the distal body.Despite the attempts, the proximal body could not be removed from the distal stem, therefore the surgeon decided to remove the entire stem (proximal + distal).The revision surgery was also treated with an m-vizion.Here, the surgeon chose a 16mm 180mm distal stem with a longer proximal body 20mm 70mm to compensate for the instability.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21708063
Report Number3005180920-2025-00242
Device Sequence Number4682227
Product Code LZO
UDI-Device Identifier07630971263574
UDI-Public07630971263574
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.408
Device Lot Number2409210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown